MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.5X28 US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dhr review was conducted on feb.7th, 2019.It indicates that the product was supplied meeting specifications.
 
Event or Problem Description
The initial case report was received from the distributer on jan.30th, 2019.It stated: "the patient had an existing stent in the rca.There was a heavily calcified lesion within the existing stent.The physician prepared the lesion with a 2.5 semi-compliant balloon.He then tried to advance the 3.5 x 28 elunir.The stent would not cross the distal lesion.He removed the stent, and noticed the stent was not on the balloon delivery after removal.The stent was sheared off the delivery system and stayed within the vessel.He then advanced a balloon over the wire and expanded/deployed the elunir into the proximal rca.The patient was not injured." additional information was received from the distributer on feb.5th, 2019: a cordis hockey stick guide 6fr, bmw wire was used.Vessel / lesion characteristics: there was a 99% stenosis, not heavily calcified- instent stenosis.There was no friction entering hemostatic valve.The vessel had some torturously (moderate).The event caused the procedural time to increase.The patient was not injured.The case was finished with an a stent from a different brand.The stent was stored the proper way.The stent package was not damaged.Prep was normal, and no visible damage to stent prior to inserting.A few pictures of the case were received.
 
Additional Manufacturer Narrative
Angiogram analysis findings: guide is 6fr cordis hockey stick.Bmw wire used.There is a tight focal lesion in the middle of a previously implanted stent in the mid-rca, the lesion is calcified.The previous stent seems at least 25mm long.The rca has a 90 degrees curve before the lesion, there are no other lesions apparent in this vessel.Pre-dilation is performed with a short balloon.What appears to be a dislodged crimped stent is seen proximal to the old stent, just outside the guide catheter.The image is blurry and i cannot be certain that this is the dislodged stent.The wire and guide catheter remain in place throughout the images.The last image shows a well revascularized rca angiogram analysis concluded that the provided images cannot explain the entire mechanism of the stent dislodgement and compliance with ifu cannot be ascertained, and there was no harm done to the patient.Ifu review was preformed and no deviation from the ifu was reported.Conclusions of the final report of the complaint investigation: the review of the dhr (device history record) indicates that the product was supplied meeting specifications.The investigation was limited as we did not receive the used product.It is not possible to reach a definite conclusion as to how and why this event happened with the information that we received.The provided images cannot explain the entire mechanism of the stent dislodgement and compliance with ifu cannot be ascertained.There was no harm done to the patient.No corrective action is required for this complaint.

Brand Name
ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck-tech bldg.
har hotzvim b, 8 hartom st.,
jerusalem, 97775 08
IS  9777508
MDR Report Key8357344
Report Number3003084171-2019-00003
Device Sequence Number1954385
Product Code NIQ
UDI-Device Identifier07290107013796
UDI-Public07290107013796
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number3.5X28 US
Device Catalogue NumberLUN350R28US
Device Lot NumberLNRUS00122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight82